Jump to content

Photo

Suddenly Got Severe Acne About 7 Months Ago..ready For Accutane

accutane severe acne severe acne cyst

6 replies to this topic

#1 Pathi

Pathi

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 13-December 12

Posted 22 December 2012 - 02:51 AM

You may be thinking "Hm, it can't be THAT severe if it happened so suddenly!" ..I only wish.

7 months ago I started getting hard, red lumps on my jaw line and my cheeks closer to my hair. These lumps became the biggest, reddest cysts I have ever seen in my life. At one point I had 8 or so cysts all over my face with a small army of smaller pimples.

Now, I don't exactly have CYSTS per say, but these thin, puss filled sacs? The skin on top is REALLY thin so they aren't deep like they used to be and they go away quite quickly but.. Holy Mary Mother of God.. My face is so red you wouldn't even believe. The red is literally maroon in some places, black and purple on some of the worst spots. I'm sick and tired of it, I don't want this anymore.. Never did to begin with.. But my self esteem has NEVER been high, only a year before this I was extremely overweight, now I'm a normal weight with a sh*t ton of marks everywhere.

Parts of my face hurt a lot, but not as badly as when I had those really deep cysts.

I'm only 16.. Turning 17 in February. I'm female.. And I'm really sad because now, even more so, all I think when I look in the mirror is "Jesus Christ, kill me now, I'm a hideous monster." I seriously can't take this anymore.. I'm tired of thinking I'm ugly, because I know deep down I CAN be pretty! I WANT to be pretty! I just don't have the confidence currently because of all these marks and pimples.

I've tried a lot of different things, but now I'm pulling up the white flag. I'm saying f*ck the side effects and I'm charging towards Accutane as fast as a bat out of hell.

If you have ANY idea to why this happened so suddenly (I used to have great skin) I'd LOVE to know. The only change is the fact that we moved from NC to NM but I don't see how that'd effect anything..

Anyway, thanks in advance and much love to all the other acne victims. Let's give that acne hell!

#2 BMarieWantsNoAcne

BMarieWantsNoAcne

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 288
    Likes: 42
About Me
  • Gender:Female
  • Joined: 04-November 12

Posted 22 December 2012 - 10:46 AM

Good luck!! My acne recently did the same thing. It went from maybe 5 zits at a time to my entire cheeks covered with zits/cysts/red marks in just a few months. I have since started Accutane and am hoping for the clear skin everyone dreams of.

Edited by BMarieWantsNoAcne, 22 December 2012 - 10:33 PM.


#3 Pathi

Pathi

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 13-December 12

Posted 22 December 2012 - 12:08 PM

Thank you very much!! Good luck to you, too!!
And it it's no trouble, may I ask how long you've been on Accutane? I would love to get some insider advice before starting myself! :)

#4 BMarieWantsNoAcne

BMarieWantsNoAcne

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 288
    Likes: 42
About Me
  • Gender:Female
  • Joined: 04-November 12

Posted 22 December 2012 - 03:47 PM

I'm on day 32. I was started on 40 mg, and was just raised to 80 mg a day. I had the worst initial breakout, so my dermatologist just put me on an antibiotic to help with it.

As for advice, be proactive about your dryness. Start wearing lotion and chapstick from the beginning. Invest in either Cetaphil or Cerave cleansers and moisturizers. Drink lots and lots of water. And most importantly, try to not read the negative Accutane threads (at least if you're like me) because you'll convince yourself you will have all the horrible side affects. :)
I am keeping a log and have a few pictures if you would like to see my starting point. I'm planning on posting more tonight :)

#5 Pathi

Pathi

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 13-December 12

Posted 23 December 2012 - 05:51 AM

Thank you very much!! Very informative. I'll be sure to get a really good chapstick and moisturizer! Oh, and of course drink more water- Even though I live in the desert I'm still not certain I get enough water!

I can't wait to read more about your journey. :) It makes me feel so much more at ease being able to talk to someone else that's taking the medicine!
Thanks again!

#6 BMarieWantsNoAcne

BMarieWantsNoAcne

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 288
    Likes: 42
About Me
  • Gender:Female
  • Joined: 04-November 12

Posted 23 December 2012 - 08:22 AM

By the way, if you can't find Cetaphil or Cerave, you just need a gentle cleanser (I just like those brands). And you're welcome :)

#7 Kmartineau07

Kmartineau07

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Gallery Images: 6
    Likes: 0
About Me
  • Gender:Female
  • Joined: 18-December 12

Posted 19 January 2013 - 11:43 AM

Good luck!! I have been on it a little over a month. I have pictures in my gallery if you want to see the results. Please contact me if you have any questions!! I hope it works for you.


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users